Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 85, Number 3

All articles in this issue are freely accessible.

When do the symmetric tensors of a commutative algebra form a Frobenius algebra?
Annetta G. Aramova and Luchezar L. Avramov.
Proc. Amer. Math. Soc. 85 (1982), 299-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656088
Markov-type properties
Jody Lockhart.
Proc. Amer. Math. Soc. 85 (1982), 305-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656089
On a theorem of Flanders
Robert E. Hartwig.
Proc. Amer. Math. Soc. 85 (1982), 310-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656090
The lattice of left ideals in a centralizer near-ring is distributive
Kirby C. Smith.
Proc. Amer. Math. Soc. 85 (1982), 313-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656091
On simple reducible depth-two Lie algebras with classical reductive null component
Thomas B. Gregory.
Proc. Amer. Math. Soc. 85 (1982), 318-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656092
A simple derivation of Jacobi’s four-square formula
John A. Ewell.
Proc. Amer. Math. Soc. 85 (1982), 323-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656093
The isomorphic question for division rings of group rings
D. R. Farkas, A. H. Schofield, R. L. Snider and J. T. Stafford.
Proc. Amer. Math. Soc. 85 (1982), 327-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656094
A remark concerning multiplicities
Craig Huneke.
Proc. Amer. Math. Soc. 85 (1982), 331-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656095
Completion of a construction of Johnstone
John Isbell.
Proc. Amer. Math. Soc. 85 (1982), 333-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656096
Coefficients and normal functions
Peter Lappan.
Proc. Amer. Math. Soc. 85 (1982), 335-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656097
On the surjectivity of $Γ(E)⊗Γ(F)→Γ(E⊗F)$
Roy H. Ogawa.
Proc. Amer. Math. Soc. 85 (1982), 342-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656098
Injectivity of quasi-isometric mappings of balls
Julian Gevirtz.
Proc. Amer. Math. Soc. 85 (1982), 345-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656099
A Sobolev inequality for pluriharmonic functions
Steven R. Bell.
Proc. Amer. Math. Soc. 85 (1982), 350-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656100
The use of shears to construct paradoxes in $R^{2}$
Stanley Wagon.
Proc. Amer. Math. Soc. 85 (1982), 353-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656101
Some remarks on $q$-beta integral
W. A. Al-Salam and A. Verma.
Proc. Amer. Math. Soc. 85 (1982), 360-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656102
On Dunford-Pettis operators that are Pettis-representable
Elias Saab.
Proc. Amer. Math. Soc. 85 (1982), 363-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656103
Reflexivity of operator spaces
J. M. Baker.
Proc. Amer. Math. Soc. 85 (1982), 366-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656104
Inequalities in Hilbert modules of matrix-valued functions
Adhemar Bultheel.
Proc. Amer. Math. Soc. 85 (1982), 369-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656105
Dynamical systems satisfying certain stability and recursive criteria
Ronald A. Knight.
Proc. Amer. Math. Soc. 85 (1982), 373-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656106
Remark on a conjecture of Kaplan and Yorke
Angelika Wörz-Busekros.
Proc. Amer. Math. Soc. 85 (1982), 381-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656107
Certain applications of the theory of polar-composite polynomials
Neyamat Zaheer and Mahfooz Alam.
Proc. Amer. Math. Soc. 85 (1982), 383-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656108
The Lebesgue integral as the almost sure limit of random Riemann sums
John C. Kieffer and Časlav V. Stanojević.
Proc. Amer. Math. Soc. 85 (1982), 389-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656109
The extreme points of $Σ$
D. H. Hamilton.
Proc. Amer. Math. Soc. 85 (1982), 393-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656110
Recurrence relations for multivariate $B$-splines
Carl de Boor and Klaus Höllig.
Proc. Amer. Math. Soc. 85 (1982), 397-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656111
Un théorème de Denjoy-Carleman sur une courbe du plan complexe
Raymond Couture.
Proc. Amer. Math. Soc. 85 (1982), 401-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656112
On the magnitude of Fourier coefficients
Michael Schramm and Daniel Waterman.
Proc. Amer. Math. Soc. 85 (1982), 407-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656113
Analytic continuation on complex lines
Joseph A. Cima and Josip Globevnik.
Proc. Amer. Math. Soc. 85 (1982), 411-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656114
Clear visibility and the dimension of kernels of starshaped sets
Marilyn Breen.
Proc. Amer. Math. Soc. 85 (1982), 414-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656115
Global behavior of curves in a space of positive curvature
B. V. Dekster.
Proc. Amer. Math. Soc. 85 (1982), 419-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656116
The best constant in Burkholder’s weak-$L^{1}$ inequality for the martingale square function
David C. Cox.
Proc. Amer. Math. Soc. 85 (1982), 427-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656117
A monotonicity theorem for the family $f_{a}(x)=a-x^{2}$
Leo Jonker.
Proc. Amer. Math. Soc. 85 (1982), 434-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656118
Eigenvalues of the Laplacian on forms
Jozef Dodziuk.
Proc. Amer. Math. Soc. 85 (1982), 437-443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656119
A note on spaces in which every open set is $z$-embedded
José L. Blasco.
Proc. Amer. Math. Soc. 85 (1982), 444-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656120
A cellular map between nonhomeomorphic polyhedra whose nondegeneracy set is a null sequence
James P. Henderson.
Proc. Amer. Math. Soc. 85 (1982), 447-450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656121
Maps of the interval with closed periodic set
Zbigniew Nitecki.
Proc. Amer. Math. Soc. 85 (1982), 451-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656122
Involutions on Dold manifolds
Charles F. Peltier and R. Paul Beem.
Proc. Amer. Math. Soc. 85 (1982), 457-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656123
Criteria for regionally recurrent flows
Saber Elaydi.
Proc. Amer. Math. Soc. 85 (1982), 461-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656124
On fixed point theorems of contractive type
Mau Hsiang Shih and Cheh Chih Yeh.
Proc. Amer. Math. Soc. 85 (1982), 465-468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656125
A generalization of the cohomology of groups
Stefan Waner.
Proc. Amer. Math. Soc. 85 (1982), 469-474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656126
Order-cushioned refinements and normality
J. C. Smith and Rastislav Telgársky.
Proc. Amer. Math. Soc. 85 (1982), 475-479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656127
Hadamard matrices and $𝛿$-codes of length $3n$
C. H. Yang.
Proc. Amer. Math. Soc. 85 (1982), 480-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656128
Cycles of partitions
Jørgen Brandt.
Proc. Amer. Math. Soc. 85 (1982), 483-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656129
A closed infinite-dimensional reflexive left invariant subspace of $L_{∞}(G)$
Robert A. Bekes.
Proc. Amer. Math. Soc. 85 (1982), 487-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656130
American Mathematical Society